# SDR SWAA001064

- Difficulty date: June 10, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 3,450 hours, 2,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: S272U8607
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG WOULD NOT RETRACT AFTER FIRST ATTEMPT.  REMOVED AND REPLACED NLG HYD RATE FUSE AND CHECK VALVE PER S/B.
